MAUDE Adverse Event Report: ARTHREX, INC. LAG SCREW SHEATH WITH HANDLE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. LAG SCREW SHEATH WITH HANDLE; INTRAMED FIXATN ROD AND ACCESS
Model Number LAG SCREW SHEATH WITH HANDLE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/02/2025 it was reported by a sales representative via (b)(4) that an 0617-300 lag screw sheath with handle wire sheath did not engage with lag screw drill/screw sheath.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is an internal manufacturing issue.The complaint allegation was confirmed based on the customer's attached picture, which shows that the 0617-300 lag screw sheath does not engage with the lag screw drill/screw sheath.

Brand Name
LAG SCREW SHEATH WITH HANDLE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21253821
Report Number1220246-2025-00091
Device Sequence Number18152226
Product Code HSB
UDI-Device Identifier00848665010756
UDI-Public(01)00848665010756(11)240419(10)240066
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLAG SCREW SHEATH WITH HANDLE
Device Catalogue Number0617-300
Device Lot Number240066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown